# SDR AALA202507090379

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 43,625 hours, 18,482 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LEFT BOTTOM TRIM LOOSE. INTERFERES WITH DOOR OPENING AND CLOSING. SECURED TRIM IN PLACE, LAVATORY DOOR OPERATIONAL CHECK NORMAL. PER AMM 25-40-11.
